# SDR HNAA2025120800854

- Difficulty date: December 6, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N647AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145222
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Shutoff Valve
- Part number: 32158862
- Condition: Faulted
- Location: Zone 400
- Part time: 7,777 hours, 8,786 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CRUISING LEVEL AT 280 KTS ANTI ICE/STAB A/ICE FAIL DISPLAYED, RESET & FAIL WENT AWAY. THEN WING A/ICE FAIL, RESET & FAIL WENT AWAY. THEN E-1 A/ICE FAIL DID NOT GO AWAY AFTER RESET TILL ON APPROACH.    R & R ENGINE PRSOV IRT AMM 36-11-05. LEAK CHECK OK.   PERFORMED OPS CHECK OF ANTI ICING SYSTEM IAW AMM 30-00-00. NO DEFCTS NOTED. OPS CHECK OF BLD VLV GOOD IAW AMM 36-00-00
